# SDR AWXA200501516

- Difficulty date: November 17, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 51,105 hours, 42,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE TOP AND BOTTOM SURFACE ON TRANSVERSE BEAM FROM BL 19L TO BL 19R, WL 208 AND BS 986.  CORROSION WAS FOUND TO BE OUT O LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE REPAIRED BEAM FROM BL 19L TO BL 19R, WL 208 AND BS 986 IAW BOEING 737-300 SRM 53-60-51 FIG 201.
